MAUDE Adverse Event Report: Dexcom, Inc. Dexcom G7 15 Day Continuous Glucose Monitoring System

Dexcom, Inc. Dexcom G7 15 Day Continuous Glucose Monitoring System
Model Number 9510-007
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that signal loss occurred.It was indicated that the patient was using an unsupported operating system, which is misuse of the device.Performance data was reviewed.The allegation was confirmed due to the finding of signal loss over an hour within the investigation window.The probable cause was the transmitter and app were unable to establish a connection.No injury or medical intervention was reported.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
Dexcom G7 15 Day Continuous Glucose Monitoring System
Common Device Name
Continuous Glucose Monitor
Manufacturer (Section D)
Dexcom, Inc.
6340 sequence dr.
san diego CA 92121
Manufacturer (Section G)
Dexcom, Inc.
232 s dobson rd
mesa AZ 85202
Manufacturer Contact
jaime chavez
6340 sequence dr.
san diego, CA 92121
+1(858)200-0200
MDR Report Key50950718
Report Number3004753838-2026-264181
Device Sequence Number16059661
Product Code QBJ
UDI-Device Identifier00386270004741
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K213919
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number9510-007
Device Catalogue NumberSTP-FT-013
Device Lot Number1726103001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/14/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexMale
Patient Weight272 LB